Jamal Amani Rad
Jamal Amani Rad
Verifierad e-postadress på sbu.ac.ir
TitelCiteras avÅr
Numerical solution of nonlinear Volterra–Fredholm–Hammerstein integral equations via collocation method based on radial basis functions
K Parand, JA Rad
Applied Mathematics and Computation 218 (9), 5292-5309, 2012
1102012
A novel application of radial basis functions for solving a model of first-order integro-ordinary differential equation
K Parand, S Abbasbandy, S Kazem, JA Rad
Communications in Nonlinear Science and Numerical Simulation 16 (11), 4250-4258, 2011
602011
Pricing European and American options by radial basis point interpolation
JA Rad, K Parand, LV Ballestra
Applied Mathematics and Computation 251, 363-377, 2015
522015
Numerical solution of fractional differential equations with a Tau method based on Legendre and Bernstein polynomials
JA Rad, S Kazem, M Shaban, K Parand, A Yildirim
Mathematical Methods in the Applied Sciences 37 (3), 329-342, 2014
492014
Radial basis functions methods for solving Fokker–Planck equation
S Kazem, JA Rad, K Parand
Engineering Analysis with Boundary Elements 36 (2), 181-189, 2012
432012
Exp-function method for some nonlinear PDE’s and a nonlinear ODE’s
K Parand, JA Rad
Journal of King Saud University-Science 24 (1), 1-10, 2012
372012
Local weak form meshless techniques based on the radial point interpolation (RPI) method and local boundary integral equation (LBIE) method to evaluate European and American …
JA Rad, K Parand, S Abbasbandy
Communications in Nonlinear Science and Numerical Simulation 22 (1-3), 1178-1200, 2015
362015
Solving non-linear Lane–Emden type equations using Bessel orthogonal functions collocation method
K Parand, M Nikarya, JA Rad
Celestial Mechanics and Dynamical Astronomy 116 (1), 97-107, 2013
352013
A new method for solving steady flow of a third-grade fluid in a porous half space based on radial basis functions
S Kazem, JA Rad, K Parand, S Abbasbandy
Zeitschrift für Naturforschung A 66 (10-11), 591-598, 2011
352011
Optimal control of a parabolic distributed parameter system via radial basis functions
JA Rad, S Kazem, K Parand
Communications in Nonlinear Science and Numerical Simulation 19 (8), 2559-2567, 2014
312014
Radial basis functions method for solving of a non-local boundary value problem with Neumann’s boundary conditions
S Kazem, JA Rad
Applied Mathematical Modelling 36 (6), 2360-2369, 2012
302012
A modification of the homotopy analysis method based on Chebyshev operational matrices
M Shaban, S Kazem, JA Rad
Mathematical and Computer Modelling 57 (5-6), 1227-1239, 2013
292013
A numerical solution of the nonlinear controlled Duffing oscillator by radial basis functions
JA Rad, S Kazem, K Parand
Computers & Mathematics with Applications 64 (6), 2049-2065, 2012
282012
Application of meshfree methods for solving the inverse one-dimensional Stefan problem
K Rashedi, H Adibi, JA Rad, K Parand
Engineering Analysis with Boundary Elements 40, 1-21, 2014
232014
An operation matrix method based on Bernstein polynomials for Riccati differential equation and Volterra population model
K Parand, SA Hossayni, JA Rad
Applied Mathematical Modelling, 2016
222016
A meshless method on non-Fickian flows with mixing length growth in porous media based on radial basis functions: A comparative study
S Kazem, JA Rad, K Parand
Computers & Mathematics with Applications 64 (4), 399-412, 2012
222012
Kansa method for the solution of a parabolic equation with an unknown spacewise-dependent coefficient subject to an extra measurement
K Parand, JA Rad
Computer Physics Communications 184 (3), 582-595, 2013
182013
The numerical study on the unsteady flow of gas in a semi-infinite porous medium using an RBF collocation method
S Kazem, JA Rad, K Parand, M Shaban, H Saberi
International Journal of Computer Mathematics 89 (16), 2240-2258, 2012
162012
Pricing European and American options using a very fast and accurate scheme: The meshless local Petrov–Galerkin method
JA Rad, K Parand, S Abbasbandy
Proceedings of the National Academy of Sciences, India Section A: Physical …, 2015
142015
Solution of the coupled Burgers equation based on operational matrices of d-dimensional orthogonal functions
S Kazem, M Shaban, JA Rad
Zeitschrift für Naturforschung A 67 (5), 267-274, 2012
142012
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20